# SDR DLL19991373

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, SMOKE ODOR IN CABIN.  NR 2 PACK COMPRESSOR DISCHARGE TEMP OFF SCALE HIGH.  ACM TEMP 40 DEGREES.  REPLACED COMPRESSOR DISCHARGE TEMP SENSOR.
